Thursday, May 08 2008
Digitek Recall Announced by FDA
Digitek (digoxin tablets, USP)
Cardiologists, family physicians, pharmacists, other healthcare professionals, patients
[Posted 04/28/2008] Actavis Totowa LLC notified healthcare professionals of a Class I nationwide recall of all strengths of Digitek, a drug used to treat heart failure and abnormal heart rhythms. The products are distributed by Mylan Pharmaceuticals Inc., under a "Bertek" label and by UDL Laboratories, Inc. under a "UDL" label. The product is being recalled due to the possibility that tablets with double the appropriate thickness may contain twice the approved level of active ingredient. The existence of double strength tablets poses a risk of digitalis toxicity in patents with renal failure. Digitalis toxicity can cause nausea, vomiting, dizziness, low blood pressure, cardiac instability and bradycardia. Several reports of illnesses and injuries have been reported. Patients should contact their healthcare professional with questions.
Digitek Injury Lawsuits - Contact a Lawyer
If you or a loved one have been seriously injured or a loved one has died as a result of this digitalis toxicity or an overdose of Digitek, please call us immediately for a Free Case Evaluation.
Nationwide Help is Available